# SDR UIEA200700092

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 94,827 hours, 17,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relief Valve
- Part number: 3206257
- Part serial: 479
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PASSING 3000' WHEN PACKS WERE TURNED ON DUCT PRESS LOW LIGHT ILLUMINATED.  DUCT PRESS 9 PSI.  ENGINE BLEED VALVES 2, 3 AND 4 OPEN.  REMOVED AND REPLACED NR 4 PRESS RELIEF VALVE.  LEAK CHECKED COMPLIED WITH, NO DEFECTS AT THIS TIME REF AMM 71-00-00.
